Hello. I welcome you to icliniq.
I can understand how you are feeling about your father such condition. Well the treatment he is receiving is already more than enough. Baclofen and Perinorm are two medications which have effect on hiccups.
But it is required to establish the underlying cause for his persistent hiccups, before I or anybody can recommend a treatment. You should understand that hiccup can occur due to 50 plus causes, including inflammation of the Gastrointestinal tract, lung infections, diaphragm problem, pleurisy, cardiac ischemia and inflammation of the pancreas, liver, gall bladder, and so forth. The best way would be to investigate him further to rule out the cause as mentioned above.
But before recommending any further testing, it is essential that we should narrow down the list of differentials on close inquiry, and then suggest some target investigations to confirm the likely possibility. I hope you getting my point. Provide me with following information, I will be able to tell you the right investigations for him.
Let me know above findings, I will suggest you the investigations. They may be as simple as some blood tests, or may be a CT scan of the abdomen and chest or an invasive testing such as endoscopy/colonoscopy.
Was this answer helpful?|
Query: Hello doctor,My father-in-law has continuous hiccups from the last three to four days. A few doctors I consulted said they do not have a medicine for the same. Please help. Read Full »
Query: Hello doctor, My father had a sudden weight loss. CT abdomen was done. It shows likely TB etiology and few cortical cysts in the bilateral kidney. The previous infection was found in the urine culture report. Read Full »
Query: Hi doctor, I am having fever for about a month now. So, I have done a master health checkup and the report shows raised PLBS 184, SGPT 121, LDL 112 and fatty liver. My chest x-ray PA view shows right lower zone soft tissue opacity. Because of the soft tissue opacity fever pack, thyroid profile, bloo... Read Full »
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now